# SDR QXEA200601118

- Difficulty date: April 16, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,472 hours, 28,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Riser
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CARGO FLOOR RISER MACHINED DIAGONAL STIFFENER AT LOWER AFT CORNER OF DOOR OPENING, IS CORRODED ON BOTTOM SIDE AT 90 DEGREE RADIUS.  REPAIRED IAW DHC-8-200 SRM 51-40-00.
